# SDR AALA202312112257

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 29,396 hours, 11,627 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO OPEN. REMOVED AND REPLACED UPPER ROLLER (AALA202312112257) AND SPRING ASSEMBLY (AALA202312119040) PER CMM 25-40-58.
